| Lot Number |
AAG059 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Nausea (1970); Vomiting (2144); Constipation (3274); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 2/21/2025.H6: appropriate term / code not available (e2402) utilized to capture mesh had completely pulled apart from the fascia d4: udi: as the lot number for the device involved in the event was for dhr review, the full udi is currently not available.(b)(4) submitted for adverse event which occurred on 1/7/2009.(b)(4) submitted for adverse event which occurred on 2/20/2010.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2008 and mesh was implanted.It was reported that the patient underwent revision surgery on (b)(6) 2009 and mesh was implanted during which the surgeon noted that it was discovered that the entire right side of his previously placed mesh repair had completely pulled apart from the fascia.It was reported that the patient had a partial removal surgery on (b)(6) 2010.It was reported that the patient experienced abdominal pain, nausea, vomiting and constipation.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 3/7/2025.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.